# SDR IPXA2018082033021

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 22,193 hours, 7,699 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 2088M97G01
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE,  FROM APPROXIMATELY 5 - 6 O'CLOCK POSITIONS,  TCC MANIFOLD WAS BROKEN, TWO 1/2 INCH DIAMETER TUBES HAVE SEPARATED FROM MAIN MANIFOLD.  REPLACED TCC MANIFOLD IAW AMM 75-24-03-401.
